Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 88, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 4, 2012, 8:16 PM CDT for Green County, Iowa County, Lafayette County, Wisconsin. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2012, 8:16 PM CDT (01:16 UTC)
- Expired
- Sep 4, 2012, 9:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Green County, WI, Iowa County, WI, Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 108 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 8:21 PM CDT | TSTM WND DMG | 7 Ne Darlington, WI | TREE DOWN IN FAYETTE TOWNSHIP. TIME ESTIMATED. |
| Sep 4, 9:10 PM CDT | TSTM WND DMG | New Diggings, WI | TREE DOWN IN NEW DIGGINGS TOWNSHIP. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 3:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1890 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1662 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.9
The text
As transmitted, in the capitals the NWS used until 2016.
656
WUUS53 KMKX 050116
SVRMKX
WIC045-049-065-050215-
/O.NEW.KMKX.SV.W.0088.120905T0116Z-120905T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
816 PM CDT TUE SEP 4 2012
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
FAR SOUTHERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 915 PM CDT
* AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
MINERAL POINT...AND MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BENTON AROUND 825 PM CDT.
YELLOWSTONE LAKE STATE PARK AND DARLINGTON AROUND 830 PM CDT.
BLANCHARDVILLE AND SHULLSBURG AROUND 835 PM CDT.
ARGYLE AROUND 845 PM CDT.
MONROE AND MONROE AIRPORT AROUND 905 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
YELLOWSTONE LAKE ST PARK...LAMONT...WIOTA...WOODFORD...SOMERS...
JORDON CENTER...SOUTH WAYNE AND BROWNTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4282 8984 4262 8947 4263 8937 4250 8936
4250 9042 4292 9043
TIME...MOT...LOC 0116Z 316DEG 33KT 4286 9013
WIND...HAIL 70MPH 1.00IN
$$
WOOD3 follow-up statements
328
WWUS53 KMKX 050136
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
836 PM CDT TUE SEP 4 2012
WIC045-049-065-050215-
/O.CON.KMKX.SV.W.0088.000000T0000Z-120905T0215Z/
GREEN WI-IOWA WI-LAFAYETTE WI-
836 PM CDT TUE SEP 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAFAYETTE...
SOUTHERN IOWA AND SOUTHERN GREEN COUNTIES UNTIL 915 PM CDT...
AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF NEW GLARUS TO 7
MILES NORTH OF DARLINGTON TO PLATTEVILLE...MOVING SOUTHEAST AT 40
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DARLINGTON AND ARGYLE AROUND 845 PM CDT.
MONROE AIRPORT...SHULLSBURG...MONROE AND BENTON AROUND 900 PM CDT.
BRODHEAD AROUND 905 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE LAMONT...
JORDON CENTER...WOODFORD...WIOTA...SOMERS...LEAD MINE...GRATIOT...NEW
DIGGINGS...JUDA AND SOUTH WAYNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4282 8984 4262 8947 4263 8937 4250 8936
4250 9042 4292 9043
TIME...MOT...LOC 0135Z 316DEG 33KT 4277 8973 4276 9009
4275 9055
WIND...HAIL 70MPH 1.00IN
$$
MBK282
WWUS53 KMKX 050202
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 PM CDT TUE SEP 4 2012
WIC045-049-065-050215-
/O.CON.KMKX.SV.W.0088.000000T0000Z-120905T0215Z/
GREEN WI-IOWA WI-LAFAYETTE WI-
902 PM CDT TUE SEP 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAFAYETTE...
SOUTHERN IOWA AND SOUTHERN GREEN COUNTIES UNTIL 915 PM CDT...
AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MONROE AIRPORT TO 8 MILES
NORTHWEST OF WINSLOW TO CUBA CITY...MOVING SOUTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF LAFAYETTE...
SOUTHERN GREEN AND SOUTHERN IOWA COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS NEW DIGGINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4282 8984 4262 8947 4263 8937 4250 8936
4250 9042 4292 9043
TIME...MOT...LOC 0202Z 316DEG 33KT 4259 8950 4258 8986
4260 9047
WIND...HAIL 60MPH 1.00IN
$$
MBK773
WWUS53 KMKX 050216
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 PM CDT TUE SEP 4 2012
WIC045-049-065-050225-
/O.EXP.KMKX.SV.W.0088.000000T0000Z-120905T0215Z/
GREEN WI-IOWA WI-LAFAYETTE WI-
916 PM CDT TUE SEP 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE...SOUTHERN IOWA AND
SOUTHERN GREEN COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND
MOVED OUT OF THE WARNED AREA. HOWEVER SMALL HAIL AND GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.
LAT...LON 4282 8984 4262 8947 4263 8937 4250 8936
4250 9042 4292 9043
TIME...MOT...LOC 0202Z 316DEG 33KT 4259 8950 4258 8986
4260 9047
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:28 PM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Sep 4, 3:28 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CDT TUE SEP 4 2012 .TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH STILL WATCHING POTENTIAL FOR THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND INTO THE EVENING AS A WEAK SHORTWAVE AND SURFACE BOUNDARY APPROACH. STARTING TO SEE SOME RETURNS ON RADAR IN SOUTHEAST MN...SO STILL FEEL GOOD ABOUT LIKELY POPS IN THE WESTERN FORECAST AREA LATE AFTERNOON AND INTO THE EVENING. SEVERE STORMS POSSIBLE...WITH AROUND 30 KT 0-6KM BULK SHEAR TO GO ALONG WITH ROUGHLY 2000 J/KG CAPE. HAIL AND WIND ARE THE PRIMARY SEVERE CONCERNS. CONVECTION SHOULD WIND DOWN OR MOVE OUT BY LATE EVENING...WITH ATTENTION THEN TURNING WEST TOWARD THE APPROACHING MAIN SHORTWAVE AND SURFACE COLD FRONT. KEPT POPS CHANCE LATER TONIGHT...WITH LIKELY OR BETTER POPS WEDNESDAY AS THE TROUGH AND FRONT MOVE THROUGH. COULD SEE SOME STRONG TO SEVERE STORMS TOMORROW AS WELL...BUT MAY BE DIFFICULT WITH NOT MUCH TIME TO HEAT THINGS UP. BEST CHANCE FOR STRONGER STORMS WILL BE IN THE SOUTHEAST WHERE MORE HEATING MAY OCCUR. KEPT HIGHS UPPER 70S TO LOW 80S TOMORROW PER 925 MB TEMPS. MAY STRUGGLE TO GET THERE THOUGH IF CLOUDS AND PRECIP LINGER FOR MUCH OF THE DAY. .WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE IS HIGH. WILL CLEAR OUT ANY PRECIP BY 00Z THURSDAY. SOME OF THE MODELS HANG ONTO SOME PRECIP IN THE FAR SOUTHEAST CORNER PAST 00Z...BUT EXPECT THE DRIER AIR TO WORK IN PRETTY QUICK BEHIND THE FRONT. MOSTLY SUNNY WITH LOW DEWPOINTS ON THURSDAY. .THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM. A SIGNIFICANT UPPER LEVEL TROF WILL BE DROPPING DOWN OUT OF CANADA. THERE/S AN IMPRESSIVE FRONTOGENETIC RESPONSE WITH WARM ADVECTION DURING THIS PERIOD AS THE FLOW BACKS AHEAD OF IT. THE FAST FLOW WILL ALSO FEATURE A SERIES OF WEAK SHORT WAVES PASSING THROUGH. WE COULD SEE SOME RAIN SPREAD IN FROM THE WEST LATE THURSDAY NIGHT AND CONTINUE ON FRIDAY. RAINFALL LOOKS LIGHT IN GENERAL...WITH THE MAIN FOCUS DOWN OVER THE LOWER/MID MISSISSIPPI VALLEY...CLOSER TO THE ASSOCIATED LOW LEVEL CYCLOGENESIS. .SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE IS MEDIUM TO HIGH. THE LONG RANGE MODELS HAD BEEN CLOSING OFF A BIG UPPER LOW JUST TO OUR EAST/SOUTHEAST BY THE WEEKEND. THIS WOULD BRING CLOUDS AND PRECIP TO THE SOUTHEAST CWA FROM TIME TO TIME. THE ECMWF AND THE GEM /CANADIAN/ HAVE NOW BACKED OFF THAT SOLUTION IN FAVOR OF A MORE PROGRESSIVE OPEN WAVE. THE GFS WHICH HAD BEEN AN OPEN WAVE...NOW CREATES A CLOSED LOW. SIGH. THE BEST ODDS ARE WITH THE NEW ECMWF AND GEM. THIS WOULD PUT OUR AREA UNDER THE PROTECTION OF A VERY LARGE SCALE UPPER RIDGE...KEEPING IT DRY AND PLEASANT FROM THE WEEKEND INTO EARLY NEXT WEEK. I CAN/T GIVE UP ENTIRELY ON THE SMALL POPS IN THE SOUTHEAST YET AS THE MODELS DO HAVE A TENDENCY TO COME BACK TO THEIR ORIGINAL SOLUTIONS. BUT IF THIS PROGRESSIVE PATTERN HOLDS IN SUBSEQUENT RUNS...WE SHOULD BE ABLE TO PULL PRECIP MENTION DURING THIS PERIOD. && .AVIATION/00Z TAFS/... STILL THINK STORMS COULD FIRE ACROSS OR MOVE INTO THE WESTERN FORECAST AREA LATE THIS AFTERNOON AND EARLY EVENING...WITH A CHANCE LINGERING THROUGH THE NIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. BETTER WIDESPREAD CHANCE FOR SHOWERS AND STORMS COMES TOMORROW AS THE MAIN SHORTWAVE AND COLD FRONT COME THROUGH. BACKED OFF ON LOWER VISIBILITIES IN THE TAFS FOR TONIGHT. WINDS WILL BE ON THE LIGHT SIDE...BUT POSSIBLE CLOUDS AND CONVECTION WOULD CERTAINLY DISRUPT FOG POTENTIAL. KIND OF A TOUGH CALL...AS VISIBILITIES MAY TANK QUICKLY IF SKIES CLEAR OUT GIVEN RECENT RAIN AND AMPLE LOW LEVEL MOISTURE. WILL HAVE TO KEEP A CLOSE EYE ON SATELLITE TRENDS AND ADJUST TAFS AS NEEDED. LOWER CIGS/VSBYS LIKELY AS USUAL WITHIN MODERATE TO HEAVY PRECIP. OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH WEDNESDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/WEDNESDAY AND AVIATION/MARINE...DDV WEDNESDAY NIGHT THROUGH TUESDAY...DAVIS
Hazardous weather outlook, Sep 4, 3:45 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 345 PM CDT TUE SEP 4 2012 WIZ046-047-051-052-056>060-062>072-050945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 345 PM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...MAINLY WEST OF MADISON...AS LOW PRESSURE MOVES INTO NORTHWEST WISCONSIN AND WEAKENS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A FOND DU LAC TO JANESVILLE LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY WEDNESDAY AS A STRONG COLD FRONT SWEEPS THROUGH THE AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY. LMZ643>646-050945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 345 PM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY ON WEDNESDAY AS A COLD FRONT MOVES ACROSS LAKE MICHIGAN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Sep 4, 7:30 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 730 PM CDT TUE SEP 4 2012 WIZ062-063-067-068-050130- DANE-GREEN-IOWA-LAFAYETTE- 730 PM CDT TUE SEP 4 2012 ...STRONG THUNDERSTORM MOVING TOWARD SOUTHERN IOWA AND LAFAYETTE COUNTIES... AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 34 MILES NORTHWEST OF DODGEVILLE TO 28 MILES WEST OF MINERAL POINT...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... BLACKHAWK LAKE RECREATION AREA BY 750 PM CDT... BELMONT BY 805 PM CDT... BENTON BY 810 PM CDT... MINERAL POINT AIRPORT BY 815 PM CDT... GOVERNOR DODGE STATE PARK AND MINERAL POINT BY 820 PM CDT... SHULLSBURG BY 825 PM CDT... DARLINGTON BY 830 PM CDT... IF THESE STORMS MAINTAIN THEIR CURRENT INTENSITY...THEN A SEVERE THUNDERSTORM WARNING MAY BE NEEDED FOR THESE AREAS BY 8 OR 830 PM CDT. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MBK
Local storm report, Sep 4, 7:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
744 PM CDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TSTM WND GST LONE ROCK AIRPORT 43.21N 90.19W
09/04/2012 M55 MPH SAUK WI ASOS
&&
REMLocal storm report, Sep 4, 7:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
752 PM CDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG BARABOO 43.47N 89.74W
09/04/2012 SAUK WI 911 CALL CENTER
LARGE TREE LIMB DOWN IN TOWN. EXACT LOCATION NOT
AVAILABLE.
&&
REMLocal storm report, Sep 4, 8:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 PM CDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TSTM WND GST MINERAL POINT AIRPORT 42.89N 90.23W
09/04/2012 M59 MPH IOWA WI AWOS
&&
MEBThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 7:20 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 55 min |
| Sep 4, 7:46 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa, Sauk | 59 min |
| Sep 4, 7:48 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 42 min |
| Sep 4, 8:12 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Green, Jefferson, Rock | 63 min |
| Sep 4, 8:35 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Rock, Walworth, Washington, Waukesha | 55 min |
| Sep 4, 8:45 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Sep 4, 9:07 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Walworth, Washington and 1 more | 83 min |
| Sep 4, 9:57 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 34 min |
| Sep 4, 10:01 PM CDT | Special Marine Warning | MKX | 65 min | |
| Sep 4, 10:45 PM CDT | Special Marine Warning | MKX | 45 min | |
| Sep 5, 3:05 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 55 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.